# SDR DALA2019063003989

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1147330) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 500 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 SRM 51-10-02 ITEM 9 DWG 143A0080.
